# SDR GUUA07140702

- Difficulty date: July 14, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 21,679 hours, 2,614 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9131- DURING FLIGHT, STRONG ODOR COMING FROM THE OVERHEAD BLOWERS.  PERFORMED OPERATIONAL CHECK OF VCM COULD NOT DUPLICATE ODOR. OPERATIONAL CHECK GOOD.
